# SDR CALA2014111492701

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1197-44 UPPER T CAP LOWER SURFACE MULTIPLE AREAS IN AFT CARGO COMPARTMENT BS 1197 + 44 RBL 5 & LBL 44.  MATERIAL REMOVAL IS .040 & IS OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DET VIII SEC D D.  R & R UPPER T CAP IAW SRM 51-40-02 PAR 4 FIG 8 & 3.  MARKED PART WITH PN 146T1060-1 IAW GMM 07- 35-05.
